Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 23, 2019, 10:48 PM EST for DeKalb County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2019, 10:48 PM EST (03:48 UTC)
- Expired
- Feb 13, 2019, 10:48 PM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Intrenchment Creek at Constitution Road near Atlanta (INTG1). The gauge peaked at 10.11 ft at Jan 23, 2019, 11:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
491 WGUS42 KFFC 240348 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1048 PM EST Wed Jan 23 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Intrenchment Creek near Southeast Atlanta affecting De Kalb County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC089-241747- /O.NEW.KFFC.FL.W.0045.190124T0348Z-000000T0000Z/ /INTG1.1.ER.190124T0331Z.190124T0332Z.000000T0000Z.UU/ 1048 PM EST Wed Jan 23 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Intrenchment Creek near Southeast Atlanta. * From this evening until further notice. * At 1030 PM Wednesday the stage was 9.8 feet...and rising. * Flood stage is 11 feet. * At 11 feet...Flood stage is reached. Minor flooding will occur in the woodlands and natural flood plain of the creek upstream and downstream from the gage at Constitution Road. && LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436 $$
1 follow-up statement
560
WGUS82 KFFC 240532
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1232 AM EST Thu Jan 24 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Crooked Creek near Norcross affecting Fulton and Gwinnett Counties
Intrenchment Creek near Southeast Atlanta affecting De Kalb County
...The Flood Warning continues for the following rivers in Georgia...
Pew Creek near Lawrenceville affecting Gwinnett County
GAC135-241930-
/O.CON.KFFC.FL.W.0044.000000T0000Z-000000T0000Z/
/LAWG1.2.ER.190124T0315Z.190124T0431Z.000000T0000Z.UU/
1232 AM EST Thu Jan 24 2019
The Flood Warning continues for
The Pew Creek near Lawrenceville .
* Until further notice.
* At 12 AM Thursday the stage was 12.8 feet and falling.
* Minor flooding is occurring.
* Flood stage is 11 feet.
* At 13 feet...Moderate flooding begins. The water level reaches
the bottom of the bridge on Patterson Road.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$
GAC121-135-240602-
/O.CAN.KFFC.FL.W.0042.000000T0000Z-190124T0532Z/
/CRKG1.1.ER.190124T0300Z.190124T0300Z.000000T0000Z.UU/
1232 AM EST Thu Jan 24 2019
The Flood Warning is cancelled for
The Crooked Creek near Norcross.
* This takes effect immediately.
* At 12 AM Thursday the stage was 9.9 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
&&
LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425
$$
GAC089-240602-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-190124T0532Z/
/INTG1.1.ER.190124T0331Z.190124T0332Z.000000T0000Z.UU/
1232 AM EST Thu Jan 24 2019
The Flood Warning is cancelled for
The Intrenchment Creek near Southeast Atlanta.
* This takes effect immediately.
* At 12 AM Thursday the stage was 7.6 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
&&
LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 23, 9:22 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 23, 9:22 PM EST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 922 PM EST Wed Jan 23 2019 .UPDATE... Near term update was mainly to adjust temperature trend with frontal passage and a bit quicker diminishing pop trend from the NW for late evening into early morning. Also thermal profiles suggest less of a light wintry mix potential in the far north than before on the very heal of the moisture axis so adjusted to only a slight chance of light snow or sleet in some of the higher elevations with no accumulations. Still cannot rule out a few strong to isolated severe in central GA given the strong shear, though the elevated instability axis remains primarily south of the CWA and barely nosing in just SE of Columbus at the time of this discussion. Some strong convective winds could occur along the main front/line or possibly a brief spin-up tornado though chance remains low over the next few hours. Overall gradient winds have laxed some so may be expiring the Wind Advisory after the next few hours as well. Flash Flood Watch continues in the north and some local creeks/rivers have responded so far with expected minor flooding. Previous discussion follows... Baker && PREV DISCUSSION... /Issued 301 PM EST Wed Jan 23 2019/ SHORT TERM /Tonight through Thursday Night/... High pressure over the area is weakening as frontal system moves in across the region. looks like the front has moves into western AL and making its way east. It should push into NW GA by 21-23z this evening and continue moving east through tonight. Expecting showers to increase from west to east over the next few hours and continue across the state over night. By 12z Thursday...the frontal boundary should be just east of our CWA with only a few lingering showers remaining over eastern GA. With this rain moving through tonight there will be an increased chance of flooding mainly across N GA where the larger amounts are expected. Could see 1 to 3 inches of accumulations for areas North of a Rome to Canton to Cleveland line. Have issued a flood watch for those areas through 12z Thu morning. Gusty winds are also an issue with this system and have been seeing winds gusting into the 30-35kt rage across the area. These wind speeds are expected to stay elevated through tonight. With the increased rain on top of the already saturated soils...could see a tree or two fall tonight. We have a wind advisory going and are extending it to include more of central GA and taking it through 06z Thu. Once this system exits the area tomorrow morning will see clearing skies and cooler temps as a cooler airmass moves in. High temps Thu will stay mainly in the 40s and 50s with lows Thu night in the 20s and 30s. 01 && .LONG TERM /Friday through Wednesday/... High pressure and fair weather will be the rule for much of the long term forecast period. However, a sharp cold front and colder temperatures are expected by the end of the week. This system will bring some potential for wintry weather across a good portion of the CWFA. Dry conditions and near to slightly below normal temperatures are expected through the first half of the weekend. Both the ECMWF and GFS are progging a shortwave and weak frontal boundary to impact far northern GA by late Sunday into early Monday. Neither model is producing much precip with this system, but the ECMWF is slightly wetter and further south with the shortwave energy. The next system is expected to impact the CWFA Tuesday in the form of a sharp cold front. Much colder air is anticipated on the back side of this boundary, and there is some potential for wintry weather before all of the low level moisture clears out. Kept the p- type as ra/sn as it it way to early to nail down specifics. For now, the chances for precip remain low, but will have to continue monitoring. NListemaa && .AVIATION... 00Z Update... Expecting primarily MVFR to high end IFR cigs filling in here soon with main area of precip along frontal system pushing in from the west. Vsbys could also be in the IFR/MVFR range as well before the majority of rain (possibly isolated TS south) pushes east of the sites by 06-08z with some lingering VCSH. MVFR cigs lingering until about 15z Thursday then quickly scattering out to be mostly clear after 18z. Winds initially near south 15 kts gusting 25 kts with some LLWS then swinging west to NW overnight and some gusts continuing Thursday near 20 kts. //ATL Confidence...00Z Update... Medium on cigs/vsbys overnight. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 45 49 30 47 / 100 10 5 0 Atlanta 39 45 30 43 / 100 10 5 5 Blairsville 33 40 25 37 / 100 20 5 0 Cartersville 37 44 28 40 / 100 10 5 0 Columbus 43 50 33 50 / 100 10 0 0 Gainesville 39 44 29 43 / 100 10 5 0 Macon 50 53 32 51 / 100 10 0 0 Rome 35 44 28 40 / 100 10 5 0 Peachtree City 40 47 30 45 / 100 10 5 0 Vidalia 56 60 36 54 / 100 30 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM EST Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dodge...Dooly...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Towns...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...White... Whitfield...Wilcox...Wilkes...Wilkinson. Flash Flood Watch until 7 AM EST Thursday for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens... Towns...Union...Walker...White...Whitfield. && SHORT TERM...01/Baker LONG TERM....NListemaa AVIATION...Baker
Hazardous weather outlook, Jan 23, 9:35 AM EST, 13 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 935 AM EST Wed Jan 23 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 935 AM EST Wed Jan 23 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Increased gusty winds across the area today into this evening. will see winds gusting to 35mph especially across North and Western portions of the state. A line of showers with isolated thunderstorms is expected to move through the area late this afternoon into the overnight. No severe weather is expected at this time but up to two inches of rain could fall in North Georgia where soils are already saturated and runoff could cause rivers and creeks in the area to rise and spill out of their banks. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jan 23, 7:19 PM EST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EST WED JAN 23 2019
GAZ011-012-019-020-030-240145-
Chattooga GA-Polk GA-Gordon GA-Bartow GA-Floyd GA-
719 PM EST WED JAN 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WESTERN POLK...
GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES UNTIL 845 PM EST...
At 718 PM EST...a line of heavy showers was along a line extending
from Resaca to Forney...and moving northeast at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Adairsville, Cave Spring, Kingston, Resaca,
Plainville, Shannon, Fairmount, Ranger, Pinson, Esom Hill, Redbud,
Folsom, Lake Marvin, Coosa, Oakman, Holland and Sonoraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3459 8511 3459 8506 3462 8505 3462 8493
3463 8491 3462 8491 3461 8486 3462 8476
3454 8465 3446 8465 3390 8535 3390 8538
3434 8547
TIME...MOT...LOC 0018Z 228DEG 51KT 3455 8494 3410 8546Special weather statement, Jan 23, 7:23 PM EST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
723 PM EST WED JAN 23 2019
GAZ020-021-031>033-042>044-052-053-066-240130-
North Fulton GA-Douglas GA-Cobb GA-Coweta GA-Cherokee GA-Bartow GA-
Carroll GA-Troup GA-Heard GA-Paulding GA-South Fulton GA-
723 PM EST WED JAN 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
WESTERN COWETA...SOUTHERN CHEROKEE...SOUTHEASTERN BARTOW...EASTERN
CARROLL...NORTHERN TROUP...HEARD...EASTERN PAULDING AND WESTERN SOUTH
FULTON COUNTIES UNTIL 830 PM EST...
At 723 PM EST...a line of heavy showers was along a line extending
from near Acworth to near Buffalo...and moving northeast at 25 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Marietta, Newnan, Douglasville, LaGrange, Carrollton, Canton, Dallas,
Franklin, Roswell, Smyrna, Kennesaw, Woodstock, Acworth, Villa Rica,
Powder Springs, Holly Springs, Austell, Palmetto, Hiram and
Hogansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3427 8464 3424 8426 3301 8502 3319 8525
3332 8527
TIME...MOT...LOC 0023Z 244DEG 22KT 3406 8472 3292 8544Special weather statement, Jan 23, 8:34 PM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EST WED JAN 23 2019
GAZ089>091-102-240215-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
834 PM EST WED JAN 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...WESTERN
MARION AND MUSCOGEE COUNTIES UNTIL 915 PM EST...
At 833 PM EST...a line of strong thunderstorms was along a line
extending from Ladonia to near Lakepoint Resort State Park...and
moving east at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, Lumpkin, Cusseta, Richland, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Laurel Hills, Green Island
Hills, Westville, Vista Terrace, Columbus Metropolitan Airport,
Jamestown/south Fort Benning, Brooklyn, Renfroe, Rose Hill, Manta,
Troutman and Omaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
3209 8504 3213 8506 3220 8496 3222 8498
3222 8493 3225 8492 3226 8489 3233 8501
3243 8496 3245 8500 3252 8500 3256 8504
3256 8467 3252 8469 3253 8464 3192 8467
TIME...MOT...LOC 0133Z 265DEG 37KT 3247 8512 3195 8512
WIND...50MPHSpecial weather statement, Jan 23, 9:23 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 PM EST WED JAN 23 2019
GAZ080-081-091>093-102>104-240300-
Macon GA-Schley GA-Stewart GA-Taylor GA-Sumter GA-Marion GA-
Crawford GA-Webster GA-
923 PM EST WED JAN 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
EASTERN STEWART...TAYLOR...WESTERN SUMTER...MARION...WESTERN CRAWFORD
AND WEBSTER COUNTIES UNTIL 1000 PM EST...
At 923 PM EST...a line of strong thunderstorms was along a line
extending from near Oakland to White House...and moving northeast at
55 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Buena Vista, Butler, Ellaville, Roberta, Preston, Richland, Reynolds,
Plains, Ideal, Weston, Putnam, Brantley, Seminole, Murrays
Crossroads, Rupert, La Crosse, Oakland, Zellobee, Leveretts and
Troutman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8467
3193 8468 3192 8469 3192 8480 3251 8452
3280 8396 3190 8437
TIME...MOT...LOC 0223Z 236DEG 49KT 3248 8450 3182 8480
WIND...40MPHSpecial weather statement, Jan 23, 10:08 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1008 PM EST WED JAN 23 2019
GAZ093>095-105-240400-
Macon GA-Peach GA-Dooly GA-Houston GA-
1008 PM EST WED JAN 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHERN PEACH...NORTHERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 1100 PM EST...
At 1008 PM EST...a strong thunderstorm was over Clearview, or over
Oglethorpe...moving east at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Perry, Oglethorpe, Unadilla, Montezuma, Marshallville, Byromville,
Pinehurst, Dooling, Saint Louis, Whitewater State Park, Meadowdale,
Houston Lake, Grovania, Elko, Garden Valley, Grove Park, Hicks,
Andersonville National Historic, Clearview and Moss Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3218 8404 3219 8409 3219 8413 3223 8414
3223 8415 3247 8415 3251 8412 3251 8403
3250 8403 3250 8402 3251 8402 3252 8401
3253 8364 3225 8361 3224 8362 3222 8361
3216 8361
TIME...MOT...LOC 0308Z 251DEG 43KT 3226 8407
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:19 PM EST | Special Weather Statement | FFC | Floyd, Gordon | 86 min |
| Jan 23, 7:23 PM EST | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Douglas, Heard, Paulding and 1 more | 67 min |
| Jan 23, 8:29 PM EST | River Flood Warning | FFC | Dade | 26 hr |
| Jan 23, 8:34 PM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 41 min |
| Jan 23, 9:04 PM EST | River Flood Warning | FFC | Chattooga | 20 hr |
| Jan 23, 9:23 PM EST | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 37 min |
| Jan 23, 10:08 PM EST | Special Weather Statement | FFC | Houston, Macon | 52 min |
| Jan 23, 10:23 PM EST | River Flood Warning | FFC | Fulton, Gwinnett | 21 days |
| Jan 23, 10:26 PM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 23, 10:28 PM EST | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jan 23, 11:15 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 40 hr |
| Jan 24, 12:24 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 24, 1:01 AM EST | River Flood Warning | FFC | Floyd | 4 days |
| Jan 24, 2:07 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Jan 24, 3:22 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 24, 6:05 AM EST | River Flood Warning | FFC | Whitfield | 46 hr |
| Jan 24, 6:51 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Jan 24, 6:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 3 hr |
| Jan 24, 10:58 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 10 hr |
| Jan 24, 12:35 PM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
| Jan 24, 12:57 PM EST | River Flood Warning | FFC | Dooly | 20 hr |
| Jan 24, 2:06 PM EST | River Flood Warning | FFC | Floyd | 24 hr |
| Jan 24, 5:06 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 11 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.